PASCAL - Pattern Analysis, Statistical Modelling and Computational Learning

Hamilton cycles in graph bundles over a cycle with tree as a fibre.
Tomaž Pisanski and Janez Žerovnik
Discrete math. Volume 309, Number 17, pp. 5432-5436, 2009.


A sufficient and necessary condition for the existence of a Hamilton cycle in a graph bundle with a cycle as a base and a tree as a fibre is obtained.

EPrint Type:Article
Project Keyword:Project Keyword UNSPECIFIED
Subjects:Theory & Algorithms
ID Code:6359
Deposited By:Igor Pesek
Deposited On:08 March 2010